# SDR 2001F00022

- Difficulty date: June 2, 2001
- Submitted: June 20, 2001
- Operation: Air carrier
- Aircraft: N389US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23311
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 65C268091173
- Condition: Chafed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DCA - FLT 2299 - AFTER TAKEOFF FROM \, AS CREW RETRACTED THE LANDING GEAR, THEY RECEIVED A RED LIGHT FOR THE RT MLG.  SHORTLY AFTER, THEY RECEIVED A RED LIGHT FOR THE 'A' SYSTEM HYDRAULIC.  CREW CONTINUED THEIR CLIMB TO FL190 AND THEN PERFORMED PROCEDURES FOR 'A' SYSTEM HYDRAULIC FAILURE.  CREW DECLARED AN EMERGENCY AND RETURNED TO FIELD AT DCA WHERE THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  AIRCRAFT WAS THEN TOWED TO GATE.  MAINTENANCE FOUND THE RT MLG ACTUATOR PRESSURE LINE AND SPOILER 'B' SYSTEM RETURN LINE LEAKING AND CHAFING AGAINST ONE ANOTHER.  REMOVED AND REPLACED BOTH HYDRAULIC LINES.  ALSO, REMOVED AND REPLACED THE 'A' SYSTEM ELECTRIC HYDRAULIC PUMP (P/N MPEV3-056-9A) AND NR 1 ENGINE DRIVEN HYDRAUL
